# SDR FDEA200901210289

- Difficulty date: January 21, 2009
- Submitted: January 21, 2009
- Operation: Air carrier
- Aircraft: N428FE
- Make and model: Airbus A310-203
- Aircraft serial: 248
- Aircraft time: 38,333 hours, 25,791 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Stiffener
- Part number: A5796507721500
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING FLAP FAIRING 633 CB FWD CENTER STIFFENER ANGLE IS CRACKED.  REMOVED STIFFENER IAW A310-200 SRM 51-40-21; PG 22.  INSTALLED A NEW STIFFENER IAW A310-200 SRM 51-40-21; PG 9; PARAGRAPH B.  THE STIFFENER WAS FABRICATED ON N/R N01416 23416.
